Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 69, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Aug 6, 2022, 6:55 PM EDT for Morgan County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2022, 6:55 PM EDT (22:55 UTC)
- Expired
- Aug 6, 2022, 10:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, KY
The radar
The Jackson,KY radar (KJKL), 42 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 795 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WGUS53 KJKL 062255
FFWJKL
KYC175-070200-
/O.NEW.KJKL.FF.W.0069.220806T2255Z-220807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
655 PM EDT Sat Aug 6 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Central Morgan County in southeastern Kentucky...
* Until 1000 PM EDT.
* At 655 PM EDT, Doppler radar indicated slow-moving thunderstorms
producing heavy rain across the warned area. Between 1 and 2
inches of rain have fallen across portions of the warned area.
Additional rainfall amounts up to 1 inch are expected. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
West Liberty, Pomp, Licking River, Lick Branch, Liberty Road,
Yocum, Dehart, Woodsbend, Twentysix, Zag, Lenox, Kellacey, Steele,
Omer, Elamton, Ebon and Elkfork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3801 8343 3799 8312 3789 8317 3793 8345
FLASH FLOOD...RADAR INDICATED
$$
GEOGERIAN2 follow-up statements
673
WGUS73 KJKL 070000
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
800 PM EDT Sat Aug 6 2022
KYC175-070200-
/O.CON.KJKL.FF.W.0069.000000T0000Z-220807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan KY-
800 PM EDT Sat Aug 6 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING FOR CENTRAL MORGAN COUNTY...
At 800 PM EDT, Doppler radar indicated that thunderstorms had moved
east of the area; however excessive runoff from previous heavy
rainfall will continue to cause isolated flash flooding in low lying
areas.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
West Liberty, Pomp, Licking River, Lick Branch, Liberty Road,
Yocum, Dehart, Woodsbend, Twentysix, Zag, Lenox, Kellacey, Steele,
Omer, Elamton, Ebon and Elkfork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3801 8343 3799 8312 3789 8317 3793 8345
FLASH FLOOD...RADAR INDICATED
$$
GEOGERIAN078 WGUS73 KJKL 070152 FFSJKL Flash Flood Statement National Weather Service Jackson KY 952 PM EDT Sat Aug 6 2022 KYC175-070202- /O.EXP.KJKL.FF.W.0069.000000T0000Z-220807T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Morgan KY- 952 PM EDT Sat Aug 6 2022 ...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR CENTRAL MORGAN COUNTY... The heavy rain has ended and high water is receding. Please continue to heed remaining road closures. A Flood Watch remains in effect until 1000 PM EDT Sunday for portions of east central Kentucky, northeast Kentucky, south central Kentucky and southeast Kentucky. LAT...LON 3801 8343 3799 8312 3789 8317 3793 8345 $$ GEOGERIAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 5:40 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 6, 5:40 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 540 PM EDT Sat Aug 6 2022 .SHORT TERM...(This evening through Sunday night) Issued at 540 PM EDT SAT AUG 6 2022 20Z sfc analysis shows a southwest flow of air continuing to replenish the moisture in place over Kentucky as we reside between deep low pressure to the west and high pressure off to the east. In addition, an MCV crawling over the region is helping to keep slow moving showers and thunderstorms sustained over this part of the state. The earlier group of showers and storms actually helped to stabilize the atmosphere for awhile in the southeast and most sensitive parts of the area. However, now enough sunshine has broken through that instability was able to rebuild and so has the potential for thunderstorms there. Accordingly, this area will be need to be watched closely through the evening until the energy wanes. Otherwise, temperatures have rebounded into the low 80s most places, though some low and mid 70s are noted in the south where storms have moved through. Dewpoints remain elevated in the low 70s while winds, away from storms, are generally from the southwest at 5 to 10 mph. The models are in good agreement aloft through the short term portion of the forecast. They all depict the 5h pocket of lower heights through the Ohio Valley this evening with an impulse slowly retrograding southwest through the state. This will maintain upper level support for genning up storms still this evening and through the day Sunday, though slightly higher heights in the southeast may lessen the threat later in the period into Monday morning. The small model spread and finer details of the models aloft suggested that the NBM would be a reasonable starting point for the grids - especially when PoPs are supplemented with consensus guidance from the hi-res CAMs. Sensible weather features a substantive threat of renewed flooding in the western parts of the area and also a conditional one for the vulnerable places of the southeast this evening. The daytime instability will fade later this evening and with it the primary threat of for flash flooding. Look for patchy fog to develop over area where the skies manage to clear overnight as temperatures remain mild and conditions quite muggy. Look for additional showers and storms to develop on Sunday with slow movement, training, and high PW air a continued concern. Although coverage is not expected to be a robust as today there is enough of a threat to warranted the extension of the flash flood watch into that evening in conjunction with RLX. Again, Sunday night mild and muggy conditions prevail along with some patchy fog once the instability wanes and any storms dissipate. The main adjustments to the NBM grids were to incorporate more CAMs details into the PoPs through this evening and into Sunday. Did also make some minor tweaks to the T grids for some terrain details late tonight and again Sunday night. .LONG TERM...(Monday through Saturday) Issued at 350 PM EDT SAT AUG 6 2022 Key Concerns: * Slow-moving pop-up storms could produce isolated flash flooding on Monday. * Sluggish cold front brings threat for more widespread heavy rainfall from Tuesday through early Thursday. Analysis and Discussion: The latest model suite analysis continues to show ~1024 mb high pressure and its parent ~594 dam high aloft centered over the Western Atlantic on Monday morning. Light south to southwesterly low-level flow will be keeping a juicy air mass over the Ohio Valley. The first of two notable shortwaves will be situated over the upper Great Lakes at that time while the second shortwave will be dropping into northern Alberta. A nearly stationary frontal boundary will be draped from Northern New England to an area of ~1012 mb low pressure centered over Michigan. A cold front will trail to the SW into the Central Plains, in the wake of the low pressure. On Monday, forcing will be very weak, which should preclude widespread convective coverage. However, soundings show PWATs around 1.9 inches along with 1500 to 2500 J/kg of skinny CAPE and deep warm layer -- all of which will continue to support torrential rainfall rates. Weak flow will cause storms to move very slowly or be nearly stationary. Thus isolated instances of flash flooding will be a concern wherever robust storms develop. Similar to Sunday, expect most convection to occur during the afternoon and evening, coincident with peak heating and destabilization. On Tuesday, scattered convection is expected to develop once again during the afternoon and evening hours but will likely become more widespread over northern counties as the cold front drops into the Ohio Valley later in the day. PWATs will climb further, nearing/exceeding 2 inches while other environmental parameters remain similar to Monday. This will lead to a continued threat for at least isolated instances of flash flooding. The front now appears to make a slow southward push into the Commonwealth on Wednesday where it will interact with the aforementioned juicy environment. The mean tropospheric flow increases a bit but also turns nearly unidirectional, parallel to the boundary. The models continue to waffle with how quickly the boundary plods through. Regardless, this is not a good setup, as it will favor persistent training of storms with torrential rainfall rates on top of very moist soils. Given the aforementioned concerns, WPC had enough confidence to raise a Day 5 Slight across Eastern Kentucky and adjacent portions of the Appalachians. A secondary front should follow late in the week as the next shortwave amplifies over the Northeast CONUS, but the system will have much less moisture to work with. Sensible Weather: Monday and Tuesday will remain partly sunny, muggy and warm with temperatures near normal. Anticipate scattered storms on Monday, mainly during the afternoon and evening, and again on Tuesday. There will be a threat for scattered to numerous storms each afternoon. More widespread cloud cover and rainfall with the slow- moving cold front should keep daytime temperatures cooler on Wednesday. Lingering showers should largely come to an end on Thursday, but some spotty shower or storm activity cannot be ruled out with the secondary front toward the end of the forecast period. Temperatures are expected to peak in the middle 80s on Monday and Tuesday, then range within a couple of degrees of 80 for the rest of the week. Nighttime lows are forecast to range in the mid 60s to around 70 through Wednesday night. The somewhat drier air mass behind the front will allow lows to settle back in the mid 50s to near 60 Friday night. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) ISSUED AT 215 PM EDT SAT AUG 6 2022 Scattered to numerous showers and thunderstorms will be around the area into the evening with brief flight restrictions during periods of heavy rain. Away from the storms, winds will be southwest at 5 to 10 kts this afternoon and into the evening becoming light and variable late into Sunday morning. Again some patchy fog is possible overnight, especially in areas that see heavy rain into this evening. Any storms on Sunday should be more widely scattered so have left them out of the TAFs. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday evening for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && SHORT TERM...GREIF LONG TERM...GEERTSON AVIATION...CMF/GREIF
Hazardous weather outlook, Aug 6, 4:25 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 425 PM EDT Sat Aug 6 2022 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-072330- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 425 PM EDT Sat Aug 6 2022 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Late this afternoon and tonight. Thunderstorms are expected to be around the area through early tonight with times of heavy rainfall. This may result in flash flooding, especially if multiple storms pass over the same area. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be a persistent threat of thunderstorms at times through Thursday. Thunderstorms will be slow moving and could bring locally heavy rainfall, leading to potential high water issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any occurrences of flooding through the week. GREIF/GEERTSON
In the hours before
Local storm report, Aug 6, 1:16 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
116 PM EDT SAT AUG 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 1 S HAZEL PATCH 37.23N 84.20W
08/06/2022 LAUREL KY 911 CALL CENTER
HIGH WATER REPORTED ON THE ROAD ON HAZEL
PATCH ROAD AT HAZEL PATCH CREEK NEAR THE
INTERSECTION WITH KY-25. TIME OF THE REPORT
GIVEN BY THE 911 DISPATCH.
&&
JLLocal storm report, Aug 6, 1:25 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
125 PM EDT SAT AUG 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD MCKEE 37.43N 84.00W
08/06/2022 JACKSON KY 911 CALL CENTER
MULTIPLE REPORTS OF FLOODING AND HIGH WATER
THROUGHOUT THE MCKEE AREA.
&&
JLSpecial weather statement, Aug 6, 1:50 PM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
150 PM EDT Sat Aug 6 2022
KYZ079-083-084-061845-
McCreary KY-Wayne KY-Pulaski KY-
150 PM EDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of eastern Wayne,
southeastern Pulaski and McCreary Counties through 245 PM EDT...
At 149 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ritner, or 9 miles northwest of Whitley City, moving northeast at 10
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Wiborg and Quinton around 205 PM EDT.
Other locations in the path of this storm include Parkers Lake,
Greenwood, Beulah Heights, Tateville, Alpine, Sloans Valley and
Honeybee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3660 8457 3661 8482 3688 8489 3704 8442
3685 8432 3684 8434 3683 8432 3681 8436
3681 8435 3678 8435 3675 8432 3668 8431
3660 8423
TIME...MOT...LOC 1749Z 231DEG 11KT 3683 8458
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
GREIFLocal storm report, Aug 6, 2:12 PM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
212 PM EDT SAT AUG 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD 1 SSW CLAY CITY 37.85N 83.93W
08/06/2022 POWELL KY 911 CALL CENTER
HIGH WATER REPORTED OVER THE ROAD ON ADAMS
RIDGE ROAD. TIME OF THE REPORT GIVEN BY THE
911 DISPATCH.
&&
JLSpecial weather statement, Aug 6, 3:46 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
346 PM EDT Sat Aug 6 2022
KYZ086-087-062015-
Knox KY-Bell KY-
346 PM EDT Sat Aug 6 2022
...A strong thunderstorm will impact portions of central Bell and
east central Knox Counties through 415 PM EDT...
At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pineville, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Ponza around 350 PM EDT.
Straight Creek and Calvin around 355 PM EDT.
Cary and Varilla around 400 PM EDT.
Arjay, Blanche, Miracle and Oaks around 405 PM EDT.
Other locations in the path of this storm include Kettle Island,
Rella, Callaway, Blackmont, Balkan and Black Snake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3672 8382 3692 8363 3677 8349 3674 8350
3666 8373
TIME...MOT...LOC 1946Z 230DEG 13KT 3675 8370
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GEOGERIANLocal storm report, Aug 6, 4:11 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT SAT AUG 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLOOD 1 SSW CLAY CITY 37.85N 83.93W
08/06/2022 POWELL KY 911 CALL CENTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
SSW CLAY CITY. HIGH WATER REPORTED OVER THE
ROAD ON ADAMS RIDGE ROAD. TIME OF THE REPORT
GIVEN BY THE 911 DISPATCH.
&&
JLThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:47 AM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Powell | 118 min |
| Aug 6, 5:49 AM EDT | Areal Flood Advisory | JKL | Pulaski, Wayne | 116 min |
| Aug 6, 6:11 AM EDT | Flash Flood Warning | JKL | Pulaski, Wayne | 5 hr |
| Aug 6, 6:14 AM EDT | Areal Flood Advisory | JKL | Estill, Menifee, Montgomery, Powell | 2 hr |
| Aug 6, 6:46 AM EDT | Areal Flood Advisory | JKL | Pulaski | 119 min |
| Aug 6, 7:13 AM EDT | Areal Flood Advisory | JKL | Estill, Lee, Menifee, Morgan, Powell, Wolfe | 8 hr |
| Aug 6, 7:15 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 2 hr |
| Aug 6, 7:51 AM EDT | Flash Flood Warning | JKL | Estill, Jackson, Lee | 6 hr |
| Aug 6, 7:56 AM EDT | Areal Flood Advisory | JKL | Jackson | 2 hr |
| Aug 6, 8:45 AM EDT | Areal Flood Advisory | JKL | Pulaski | 4 hr |
| Aug 6, 9:02 AM EDT | Flash Flood Warning | JKL | Jackson | 5 hr |
| Aug 6, 9:09 AM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 5 hr |
| Aug 6, 9:23 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 5 hr |
| Aug 6, 9:29 AM EDT | Areal Flood Advisory | JKL | Jackson, Pulaski, Rockcastle | 5 hr |
| Aug 6, 10:03 AM EDT | Areal Flood Advisory | JKL | Jackson, Lee, Owsley | 3 hr |
| Aug 6, 10:07 AM EDT | Areal Flood Advisory | JKL | Knott, Letcher | 4 hr |
| Aug 6, 10:14 AM EDT | Flash Flood Warning | JKL | Jackson, Pulaski, Rockcastle | 5 hr |
| Aug 6, 11:14 AM EDT | Flash Flood Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 3 hr |
| Aug 6, 11:26 AM EDT | Areal Flood Advisory | JKL | Letcher | 3 hr |
| Aug 6, 11:38 AM EDT | River Flood Advisory | JKL | Estill | 19 hr |
| Aug 6, 11:42 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 3 hr |
| Aug 6, 11:47 AM EDT | Areal Flood Advisory | JKL | Powell | 3 hr |
| Aug 6, 11:51 AM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel | 3 hr |
| Aug 6, 12:10 PM EDT | Flash Flood Warning | JKL | Menifee, Powell, Wolfe | 3 hr |
| Aug 6, 12:35 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan, Rowan | 3 hr |
| Aug 6, 12:36 PM EDT | Flash Flood Warning | JKL | Menifee, Morgan | 3 hr |
| Aug 6, 12:41 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Rowan | 3 hr |
| Aug 6, 12:42 PM EDT | Areal Flood Advisory | JKL | Pulaski | 3 hr |
| Aug 6, 1:09 PM EDT | Special Weather Statement | JKL | Pulaski | 66 min |
| Aug 6, 1:11 PM EDT | Areal Flood Advisory | JKL | Pulaski, Wayne | 3 hr |
| Aug 6, 1:28 PM EDT | Flash Flood Warning | JKL | Pulaski, Wayne | 3 hr |
| Aug 6, 1:43 PM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Aug 6, 1:46 PM EDT | Areal Flood Advisory | JKL | McCreary, Pulaski, Wayne, Whitley | 3 hr |
| Aug 6, 1:50 PM EDT | Special Weather Statement | JKL | McCreary, Wayne | 55 min |
| Aug 6, 2:06 PM EDT | Flash Flood Warning | JKL | McCreary, Pulaski, Wayne | 3 hr |
| Aug 6, 3:33 PM EDT | Areal Flood Advisory | JKL | Bell | 3 hr |
| Aug 6, 3:46 PM EDT | Special Weather Statement | JKL | Bell | 29 min |
| Aug 6, 4:38 PM EDT | Areal Flood Advisory | JKL | Clay, Leslie | 112 min |
| Aug 6, 4:57 PM EDT | Areal Flood Advisory | JKL | Harlan | 2 hr |
| Aug 6, 5:48 PM EDT | Areal Flood Advisory | JKL | Morgan, Rowan | 117 min |
| Aug 6, 6:41 PM EDT | Areal Flood Advisory | JKL | Morgan | 2 hr |
| Aug 6, 7:07 PM EDT | Areal Flood Advisory | JKL | Menifee, Montgomery, Powell | 113 min |
| Aug 6, 7:32 PM EDT | Flash Flood Warning | JKL | Montgomery, Powell | 3 hr |
| Aug 6, 7:48 PM EDT | River Flood Advisory | JKL | Estill, Powell | 51 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.